MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0185
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Asystole (4442)
Date of Event 04/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system oversensed noise on the right ventricular (rv) lead, which resulted in pacing inhibition and inappropriate anti-tachycardia pacing (atp).The patient experienced greater than two seconds of asystole.Technical services (ts) reviewed the stored episodes and noted the noise was suggests of electromagnetic interference (emi), however, the cause of the emi is unknown.This crt-d system remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
30oct2024 - correction: bsc aware date.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system oversensed noise on the right ventricular (rv) lead, which resulted in pacing inhibition and inappropriate anti-tachycardia pacing (atp).The patient experienced greater than two seconds of asystole.Technical services (ts) reviewed the stored episodes and noted the noise was suggests of electromagnetic interference (emi), however, the cause of the emi is unknown.This crt-d system remains in service.No additional adverse patient effects were reported.Additional information was received that this patient was seen in clinic due to the recurrence of emi suggestive episodes.The patient brought in their continuous positive airway pressure (cpap) machine; however, the noise was unable to be reproduced.It was speculated that the device could be sensing atrial signals, but not confirmed.It was noted that no further action would be taken at this time.This crt-d system remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system oversensed noise on the right ventricular (rv) lead, which resulted in pacing inhibition and inappropriate anti-tachycardia pacing (atp).The patient experienced greater than two seconds of asystole.Technical services (ts) reviewed the stored episodes and noted the noise was suggests of electromagnetic interference (emi), however, the cause of the emi is unknown.This crt-d system remains in service.No additional adverse patient effects were reported.Additional information was received that this patient was seen in clinic due to the recurrence of emi suggestive episodes.The patient brought in their continuous positive airway pressure (cpap) machine; however the noise was unable to be reproduced.It was speculated that the device could be sensing atrial signals, but not confirmed.It was noted that no further action would be taken at this time.This crt-d system remains in service.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19893956
Report Number2124215-2024-47944
Device Sequence Number7787001
Product Code LWS
UDI-Device Identifier00802526531194
UDI-Public00802526531194
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/29/2016
Device Model Number0185
Device Catalogue Number0185
Device Lot Number363560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer10/22/2024
10/09/2024
Initial Report FDA Received Date08/02/2024
Supplement Report FDA Received Date10/28/2024
11/01/2024
Date Device Manufactured04/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale